Harmonic morphisms from the classical non-compact semisimple Lie groups
2009 (English)In: Differential geometry and its applications (Print), ISSN 0926-2245, Vol. 27, no 1, 47-63 p.Article in journal (Refereed) Published
We construct the first known complex-valued harmonic morphisms from the non-compact Lie groups SL(n) (R), SU*(2n) and Sp(n, R) equipped with their standard Riemannian metrics. We then introduce the notion of a bi-eigenfamily and employ this to construct the first known solutions on the non-compact Riemannian SO*(2n), SO(p, q), SU(p, q) and Sp(p, q). Applying a duality, principle we then show how to manufacture the first known complex-valued harmonic morphisms from the compact Lie groups SO(n), SU(n) and Sp(n) equipped with semi-Riemannian metrics.
Place, publisher, year, edition, pages
2009. Vol. 27, no 1, 47-63 p.
Harmonic morphisms, Minimal submanifolds, Lie groups
IdentifiersURN: urn:nbn:se:kth:diva-67478DOI: 10.1016/j.difgeo.2008.10.003ISI: 000263214000006OAI: oai:DiVA.org:kth-67478DiVA: diva2:485025
QC 201201302012-01-272012-01-272012-01-30Bibliographically approved